Research Repository

Stability of markovian jump generalized neural networks with interval time-varying delays

Saravanakumar, R, Syed Ali, M, Ahn, CK, Karimi, HR and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Stability of markovian jump generalized neural networks with interval time-varying delays. IEEE Transactions on Neural Networks and Learning Systems, 28 (8). 1840 - 1850. ISSN 2162-237X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bidirectional associative memory; interval time-varying delay signal
Subjects: FOR Classification > 0801 Artificial Intelligence and Image Processing
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jul 2018 05:31
Last Modified: 17 Sep 2019 03:32
URI: http://vuir.vu.edu.au/id/eprint/36458
DOI: https://doi.org/10.1109/TNNLS.2016.2552491
ePrint Statistics: View download statistics for this item
Citations in Scopus: 50 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar